DOI 10.1016/j.bulcan.2025.09.002
[Upper-gastrointestinal tract toxicities associated with Immune Checkpoint Inhibitors (ICI)].
Аннотация
Although immune-mediated colitis is well known and is one of the most common toxicities of Immune Checkpoint Inhibitors (ICIs), the toxicity of these agents to the upper digestive tract is largely unknown and its incidence is probably underestimated. It can affect the stomach and/or the duodenum, and much more rarely the esophagus. Involvement of several segments is common, as is the association with colitis and possibly extra-digestive toxicity(ies). Severity is extremely variable, but severe forms are possible, particularly due to hydro-electrolytic and nutritional repercussions, possible haemorrhagic complications, and much more rarely, a risk of perforation. Many differential diagnoses must be considered. Therapeutic modalities are partly modeled on those of colitis, and the choices must be discussed and validated in multidisciplinary meetings, taking into account the entire "spectrum" of toxicity. We propose a review of the data available in the literature concerning the toxicity of ICIs on the upper digestive tract, illustrated by a few cases from our center.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.